Just wanted to add to this as I have been where you are and had herceptin for a year which ended last june. My nails were a total mess with bumps and ridges, tiredness was awful which I didnt expect on herceptin, bone ache, funny tingling feet when i went to bed, runny nose and flu like symptoms. What kept me going was that there is an end point to the treatment and you must focus on this end point even though its very hard when you have to go through it every 3 weeks and feel so rubbish. I too had mine at home and over I think 1.5 hours which made such a difference.
For me herceptin must have helped my cancer stay away as sadly within months of finishing treatment I had a new huge lump in my other breast pop up (docs unsure if new primary or a secondary spread) and a recurrence rash on my mastectomy scar. Im on a treatment now called TDM1 which has herceptin in it. unfortunately i get lots of the same side effects if not worse that just straight herceptin 😞 Im on this for as long as my cancer is controlled. I guess what im saying is that all cancer treatment has nasty side effects and when its taking over your life it does makes things miserable. I try and do things when im having good days and dont punnish myself on the days im unable, You must all focus on the end point to treatment if there is one and on a positive once I finished treatment I almost felt normal again, less tired, better nails etc just a huge shame it sadly didnt last for long.
I hope this herceptin treatment is the last of the treatment for you and your cancer stays away and for those on it for life lets carry on supporting each other through what is a horrible time at times and focus on the nice things in life.... X Janine
... View more